# SDR REXA2016072601405

- Difficulty date: July 26, 2016
- Submitted: July 28, 2016
- Operation: Air carrier
- Aircraft: N8905F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7905
- Aircraft time: 25,018 hours, 22,416 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMOKE ALARM SOUNDED FOR NO REASON AND NOW FAILS TO TEST PROPERLY.  UNABLE TO DUPLICATE.  OPS CHECKED GOOD IAW MM 26-16-01.
